Электронная библиотека (репозиторий) Томского государственного университета

Add to Quick Collection   All 2 Results

Showing items 1 - 2 of 2.
  • «
  • 1
  • »
Sort:
 Add All Items to Quick Collection
Source: Russian mathematics. 2018. Vol. 62, № 9. P. 17-23
Type: статьи в журналах
Date: 2018
Description: The notion of π-regular endomorphism ring of an abelian group, which generalizes the notion of regular endomorphism ring, was introduced in papers of L. Fuchs and K. Rangaswamy. They described periodi ... More
Authors: Misyakov, V. M.
Source: Russian mathematics. 2018. Vol. 62, № 10. P. 47-50
Type: статьи в журналах
Date: 2018
Description: One of the problems in the study of Abelian groups and their endomorphism rings is the problem of constructing an appropriate structural theory. The structural theorems obtained for Abelian groups and ... More
  • «
  • 1
  • »
^